Journal Article

UNIFORMLY CONVEX-TRANSITIVE FUNCTION SPACES

Fernando Rambla-Barreno and Jarno Talponen

in The Quarterly Journal of Mathematics

Volume 62, issue 1, pages 189-205
Published in print March 2011 | ISSN: 0033-5606
Published online August 2009 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hap028
UNIFORMLY CONVEX-TRANSITIVE FUNCTION SPACES

Show Summary Details

Preview

We introduce a property of Banach spaces, called uniform convex-transitivity, which falls between almost transitivity and convex transitivity. We will provide examples of uniformly convex-transitive spaces. This property behaves nicely in connection with some vector-valued function spaces. As a consequence, we obtain some new examples of convex-transitive Banach spaces.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.